# SDR USAA050723

- Difficulty date: May 21, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Part time: 17,895 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CLIP CORRODED 2 INCH BY 2 INCH AREA, FRAME 19, Y 66 INCH.  FABRICATED NEW CLIP PER SRM 53-11-14.  FABRICATED NEW CLIP PER SRM 53-11-14, ITEM 190.  (M)
